# SDR CALA2016060195421

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 49,973 hours, 20,943 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuel Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.75 INCH PUNCTURE ON FIXED LE SKIN ABOVE FUEL DOOR UNDER RT NR 3 LE SLAT.  ACCOMPLISHED REPAIR IAW SRM 57-41-11-2015A.
